# SDR UIEA2020022800346

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,807 hours, 21,971 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 115132408330
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE ELT INOP IN GALLEY. ONE SERVICEABLE UNIT REMAINS (EMERGENCY LOCATOR TRANSMITTER (ELT), SURVIVAL TYPE ELTS).( TRANSFERRED TO MDDR 125108, CAT 'D', MEL 25-63-10-01, DUE DATE 25JUN20. NOTIFIED MCC.  LP 1197029 - ITEM M6: REMOVED & REPLACED PORTABLE ELT IN GALLEY IAW AMM 25-13-03. THIS CLEARS DMI #125108. )
